Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

Maximum theorems for solutions of higher order elliptic equations


Author: Shmuel Agmon
Journal: Bull. Amer. Math. Soc. 66 (1960), 77-80
DOI: https://doi.org/10.1090/S0002-9904-1960-10402-8
MathSciNet review: 0124618
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

    1. S. Agmon, The L, Hebrew University, Technical Note no. 7, 1959.
  • S. Agmon, A. Douglis, and L. Nirenberg, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions. I, Comm. Pure Appl. Math. 12 (1959), 623–727. MR 125307, DOI https://doi.org/10.1002/cpa.3160120405
  • Carlo Miranda, Formule di maggiorazione e teorema di esistenza per le funzioni biarmoniche de due variabili, Giorn. Mat. Battaglini (4) 2(78) (1948), 97–118 (Italian). MR 30058
  • Carlo Miranda, Teorema del massimo modulo e teorema di esistenza e di unicità per il problema di Dirichlet relativo alle equazioni ellittiche in due variabili, Ann. Mat. Pura Appl. (4) 46 (1958), 265–311 (Italian). MR 124615, DOI https://doi.org/10.1007/BF02412919


Additional Information